# SDR MWEA00316

- Difficulty date: April 6, 2000
- Submitted: April 10, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- Aircraft time: 60,253 hours, 35,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 99100785
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 200 MOST OUTBOARD RIGHT SIDE SUB FLOOR IS CRACKED AROUND A FASTENER HOLE.  FABRICATED AND INSTALLED DOUBLER.
